Speaking of side effects, I have noticed that the increase from 2 mgs of pomalidomide to 4mgs daily has paralleled with an increase in aches and fatigue. Once the increased energy that comes with the dex wears off after two days I find myself not feeling well for much of the rest of the week. I realize that side effects of chemo can be a lot worse ... still, its disappointing to find the aches and fatigue returning on schedule every Wednesday. While the side effects of dex (sleeplessness, hyper-activity, weight gain) are not wonderful I am appreciating the predictable two days each week free of ache and fatigue.
I am up bright and early today because it is Tuesday (on Mondays I take my weekly whack of dex which makes sleep challenging on Monday nights). In awhile I head off to St. Paul's Hospital for a regular IV infusion of pamidronate to strengthen my bones. It happens every twenty-eight days. My next pamidronate appointment falls on June 23, my final day of work after thirty-five years. Just twenty-eight days to retirement! This weekend I am off to Whistler where the general meeting of BC Conference of the United Church will be held. Over the years at the conference meeting I have been watching the retirees as they are recognized and thanked. It is hard to believe I am now one of them (the meeting will be live streamed, with the recognition of retirees scheduled for Friday evening at 7 pm Pacific - the live-streaming link will be available at BC Conference of the United Church of Canada).